# SDR 04FDEA02909

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: ABA71881
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH E.A.8-5210-82059.REWORK OF ABA7188-1 FITTING TO REPLACE ABA7156-501   FOR R1 DOOR.  CLOSING ACTION ON 10/11/04. ON N/R S00024. COMPLIED WITH EA 8-5210-82059
